# SDR SWAA2024042665027

- Difficulty date: March 18, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS 540 FWD CARGO COMPARTMENT 2024-195759<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 232017609 AND DUE DATE: 22-SEP-24.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES500000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLER P/N: P3015GOES500000; S/N: 112820025; DUE DATE: 22-JAN-25.;[03] TOOL USED ON STEP 8 IS EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 210138503; DUE DATE: 21-JUL-24;[04] PERFOMED PERMANEN REPAIR STRINGER 23R LOCATED BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED STEP 4  PERFOMED PERMANENT REPAIR STRINGER 23R LOCATED BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW;[06] CERTIFIED STEP 5 COMPLETED  RII
